| Model Number |
MMT-551LNAP |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had an vibrate anomaly.Customer's blood glucose level was not provided at the time of the incident.The customer reported that the insulin pump did not vibrate to alerts.They also reported cosmetic damage and battery issues.Insulin pump will not return for analysis.